Alert archive / North Dakota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 49, NWS Bismarck, ND

May 27, 2010Ward County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at May 27, 2010, 12:57 PM CDT for Ward County, North Dakota. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2010, 12:57 PM CDT (17:57 UTC)
Expired
May 27, 2010, 1:45 PM CDT
In force
48 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Ward County, ND

What was reported inside it

TimeReportWhereRemark
May 27, 1:01 PM CDTHAIL 19 Sw Minot, ND
May 27, 1:08 PM CDTHAIL 14 W Minot, ND
May 27, 1:14 PM CDTHAIL 1Minot, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 6.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2010-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2010-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1238 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

050 
WUUS53 KBIS 271757
SVRBIS
NDC101-271900-
/O.NEW.KBIS.SV.W.0049.100527T1757Z-100527T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1257 PM CDT THU MAY 27 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 200 PM CDT

* AT 1254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 9 MILES SOUTHWEST OF MINOT...AND MOVING NORTHEAST
  AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MINOT AROUND 110 PM CDT.
  SURREY AROUND 120 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4842 10136 4824 10102 4801 10141 4812 10160
TIME...MOT...LOC 1756Z 222DEG 28KT 4814 10141
WIND...HAIL <50MPH 1.00IN

$$

SIMOSKO
3 follow-up statements
232 
WWUS53 KBIS 271811
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
111 PM CDT THU MAY 27 2010

NDC101-271900-
/O.CON.KBIS.SV.W.0049.000000T0000Z-100527T1900Z/
WARD ND-
111 PM CDT THU MAY 27 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL WARD
COUNTY UNTIL 200 PM CDT...

AT 106 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR MINOT...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SURREY AROUND 120 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4808 10130 4818 10153 4842 10136 4824 10102
TIME...MOT...LOC 1811Z 222DEG 28KT 4823 10129
WIND...HAIL <50MPH 1.00IN

$$

SIMOSKO
260 
WWUS53 KBIS 271826
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
126 PM CDT THU MAY 27 2010

NDC101-271900-
/O.CON.KBIS.SV.W.0049.000000T0000Z-100527T1900Z/
WARD ND-
126 PM CDT THU MAY 27 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WARD COUNTY UNTIL 200 PM CDT...

AT 124 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 5 MILES NORTHWEST OF
SURREY...OR 5 MILES NORTHEAST OF MINOT...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL WARD COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4816 10116 4826 10136 4842 10136 4824 10102
TIME...MOT...LOC 1826Z 222DEG 28KT 4829 10120
WIND...HAIL <50MPH 1.00IN

$$

SIMOSKO
814 
WWUS53 KBIS 271845
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
145 PM CDT THU MAY 27 2010

NDC101-271855-
/O.CAN.KBIS.SV.W.0049.000000T0000Z-100527T1900Z/
WARD ND-
145 PM CDT THU MAY 27 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARD COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4816 10116 4826 10136 4842 10136 4824 10102
TIME...MOT...LOC 1845Z 222DEG 28KT 4840 10105

$$

SIMOSKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:37 AM CDT, 9 hours 20 minutes earlier.

Area forecast discussion, May 27, 3:37 AM CDT, 9 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
337 AM CDT THU MAY 27 2010

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT

WILL ISSUE A WIND ADVISORY FOR SOUTHWEST AND FAR SOUTH CENTRAL
NORTH DAKOTA TODAY. STRONG SOUTHERLY WINDS WILL DEVELOP AS DAYTIME
HEATING LINKS THE SURFACE WINDS TO MUCH STRONGER WINDS ALOFT.

THE MODELS ARE IN GOOD AGREEMENT THROUGH THE SHORT TERM. ANOTHER
UPPER LEVEL LOW IS MOVING INTO THE WEST CAUSING A SURFACE LOW TO
DEVELOP ON THE LEE OF THE ROCKIES. AS THE UPPER LEVEL LOW MOVES
EAST THE SURFACE LOW WILL MOVE ACROSS THE PLAINS. THIS WILL BE A
SLOW PROCESS AND WILL INDUCE YET ANOTHER ROUND OF THUNDERSTORMS
THROUGH SATURDAY. THE SHOWERS AND THUNDERSTORMS OCCURRING THIS
MORNING WILL MOVE NORTH INTO CANADA BY EARLY AFTERNOON. SOUTHERLY
LOW LEVEL FLOW WILL PUSH WARM AIR INTO THE FORECAST AREA WITH
RISING DEWPOINTS AND AFTERNOON TEMPERATURES IN THE MID 70S TO
LOWER 80S. BY LATE AFTERNOON A WARM FRONT SHOULD STRETCH ALONG THE
NORTHERN COUNTIES WITH THE BEST CHANCE OF THUNDERSTORMS ALONG AND
NORTH OF THE FRONT. THE FRONT SHOULD MOVE INTO CANADA BY FRIDAY
MORNING...BUT THE SURFACE LOW WILL MOVE INTO SOUTHWEST NORTH
DAKOTA THEN BECOME ELONGATED AS IT SLIDES EAST. CONVECTION IS
LIKELY ALONG THIS BOUNDARY. HIGH CAPES AND STRONG SHEAR THROUGH
FRIDAY NIGHT LEADING TO A POTENTIAL FOR SEVERE THUNDERSTORMS.
TEMPERATURES WILL BE WARM AGAIN ON FRIDAY...BUT WILL BE MUCH
COOLER IN THE WEST ON SATURDAY. THE POTENTIAL FOR SHOWERS AND
THUNDERSTORMS WILL CONTINUE ON SATURDAY...BUT AS THE LOW MOVES
EAST THE BEST CAPE AND SHEAR WILL MOVE EAST OF THE FORECAST AREA
ENDING THE POTENTIAL FOR SEVERE WEATHER.

.LONG TERM...SUNDAY THROUGH WEDNESDAY...

MODELS DIFFER QUITE A BIT IN THE DETAILS DURING THE EXTENDED
PERIOD...BUT ARE FAIRLY CONSISTENT WITH THE GENERAL PATTERN.
OVERALL...EXPECT A NORTHWARD SHIFT OF THE MAIN BELT OF
WESTERLIES...AS THE SUBTROPICAL RIDGE BEGINS TO BUILD IN ALONG THE
SOUTHERN CONUS. THIS PLACES THE MAJOR STORM TRACK RIGHT OVER THE
NORTHERN PLAINS...KEEPING THE FORECAST AREA UNDER THE GUN FOR THE
FORESEEABLE FUTURE.

SUNDAY BEGINS WITH ANOTHER SHORTWAVE PASSING OVER THE
NORTHERN PLAINS. ALONG WITH A DECENT CHANCE OF RAIN AND SOME
SCATTERED THUNDERSTORMS...EXPECT WIND MAY BE A CONCERN AS THE
PRESSURE GRADIENT TIGHTENS BEHIND THE SURFACE LOW. THE SYSTEM SHOULD
EXIT THE STATE BY MONDAY...ALLOWING FOR WEAK RIDGING TO BUILD INTO
THE REGION. THE LATEST RUNS OF THE ECMWF AND GFS SWEEP ANOTHER
SHORTWAVE AND ASSOCIATED SURFACE SYSTEM THROUGH THE STATE TUESDAY
NIGHT AND WEDNESDAY.  EXPECT RATHER STRONG CAA SUNDAY WITH COLDER
TEMPERATURES...FOLLOWED BY A GRADUAL WARMING TREND...BACK TO NEAR
NORMAL BY WEDNESDAY.

.AVIATION...

A FRONTAL BOUNDARY CROSSING THE STATE HAS RESULTED IN NUMEROUS
SHOWERS AND THUNDERSTORMS ACROSS MY WESTERN COUNTIES...INCLUDING
KDIK...KISN...AND KMOT. EXPECT SHOWERS AND THUNDERSTORMS TO CONTINUE
THROUGH THE TERM AT KISN...AND TO A LESSER EXTENT KMOT...AS THE
BOUNDARY STALLS OUT IN THE NORTHWEST AND INSTABILITY THERE REMAINS
SUFFICIENT TO PRODUCE CONVECTION. EXPECT MVFR CONDITIONS WITHIN
AREAS OF RAIN...AS WELL AS IN THE WEST NEAR THE BOUNDARY AS LOW
LEVEL MOISTURE REMAINS ABUNDANT. OTHERWISE...VFR SHOULD PREVAIL WITH
EASTERLY WINDS OF 15 TO 25 KNOTS DURING THE DAY...AND 5 TO 10 KNOTS
DURING THE OVERNIGHT HOURS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM CDT /10 AM MDT/ THIS MORNING TO 7 PM
CDT /6 PM MDT/ THIS EVENING FOR NDZ031>033-040>045.

&&

SHORT TERM...TSW
LONG TERM/AVIATION...BPN/RK
Hazardous weather outlook, May 27, 4:52 AM CDT, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
452 AM CDT THU MAY 27 2010

NDZ001>005-009>013-017>023-025-034>037-046>048-050-051-281000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
452 AM CDT THU MAY 27 2010 /352 AM MDT THU MAY 27 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE NORTH ACROSS THE AREA THIS
MORNING. THERE WILL BE A CHANCE OF THUNDERSTORMS...POSSIBLY
SEVERE...THIS AFTERNOON AND TONIGHT. HIGH CAPE AND GOOD WIND SHEAR
CAN BE EXPECTED THIS AFTERNOON. IF THUNDERSTORMS DEVELOP THEY WILL
LIKELY DEVELOP ALONG OR NORTH OF A WARM FRONT THAT SHOULD MOVE
INTO NORTHWEST AND NORTH CENTRAL NORTH DAKOTA THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS...POSSIBLY SEVERE DUE TO HIGH CAPE AND STRONG SHEAR...ARE
EXPECTED FRIDAY AND SATURDAY AS THE SURFACE LOW IN MONTANA
ELONGATES AND MOVES SLOWLY EAST ACROSS THE DAKOTAS. THERE IS ALSO
A CHANCE OF THUNDERSTORMS SUNDAY...TUESDAY...AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ031>033-040>045-281000-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-
SIOUX-
452 AM CDT THU MAY 27 2010 /352 AM MDT THU MAY 27 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTH WINDS WILL DEVELOP LATE THIS MORNING AND CONTINUE
THROUGH THE AFTERNOON. A WIND ADVISORY HAS BEEN ISSUED FOR SOUTH
WINDS AROUND 30 MPH WITH GUSTS TO AROUND 45 MPH.

THERE WILL BE A CHANCE OF THUNDERSTORMS...POSSIBLY SEVERE DUE TO
HIGH CAPE AND STRONG WIND SHEAR...THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS...POSSIBLY SEVERE DUE TO HIGH CAPE AND STRONG SHEAR...ARE
EXPECTED FRIDAY AND SATURDAY AS THE SURFACE LOW IN MONTANA
ELONGATES AND MOVES SLOWLY EAST ACROSS THE DAKOTAS. THERE IS ALSO
A CHANCE OF THUNDERSTORMS SUNDAY...TUESDAY...AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 27, 7:45 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
745 AM CDT THU MAY 27 2010

NDZ010-011-018-019-021-271345-
DUNN-MCLEAN-MERCER-MOUNTRAIL-WARD-
745 AM CDT THU MAY 27 2010

AT 742 AM CDT...642 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
SOUTHEASTERN MOUNTRAIL COUNTY TO WEST CENTRAL MCLEAN COUNTY TO
EXTREME EAST CENTRAL DUNN COUNTY...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO DIME SIZE...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE
STORMS.

* THUNDERSTORMS WILL BE NEAR...
  GOLDEN VALLEY BY 655 AM MDT...
  ROSEGLEN BY 805 AM CDT...
  MAKOTI AND ZAP BY 710 AM MDT...
  RYDER BY 825 AM CDT...
  DES LACS AND DOUGLAS BY 840 AM CDT...
  MINOT AND BURLINGTON BY 845 AM CDT...

HOURLY RAINFALL AMOUNTS UP TO THREE QUARTERS OF AN INCH ARE
POSSIBLE. MOTORISTS SHOULD BE PREPARED FOR MINOR STREET FLOODING AND
PONDING WATER ON ROADS. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

KINNEY
Special weather statement, May 27, 8:48 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
848 AM CDT THU MAY 27 2010

NDZ010-011-021-271500-
MCLEAN-MOUNTRAIL-WARD-
848 AM CDT THU MAY 27 2010

...SPECIAL WEATHER STATEMENT...

AT 843 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 14
MILES NORTHEAST OF MINOT TO 21 MILES SOUTHWEST OF MINOT...MOVING
NORTHEAST AT 35 MPH.

CONTINUOUS LIGHTNING...HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.

THROUGH 10 AM CDT...HEAVY RAIN FROM THESE STORMS MAY CAUSE STREET
FLOODING IN THE TOWN OF MINOT.

STAY AWAY FROM UNDERPASSES THAT MAY FLOOD. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THESE STORMS HAVE PASSED.

ABELING
Local storm report, May 27, 11:14 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1114 AM CDT THU MAY 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     FLASH FLOOD      MINOT                   48.23N 101.30W
05/27/2010                   WARD               ND   BROADCAST MEDIA

            UNDERPASSES IN MINOT FLOODED...ALMOST 2 INCHES OF RAIN.

&&

LLP
Special weather statement, May 27, 11:45 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1145 AM CDT THU MAY 27 2010

NDZ010-011-021-271745-
MCLEAN-MOUNTRAIL-WARD-
1145 AM CDT THU MAY 27 2010

...SPECIAL WEATHER STATEMENT...

AT 1142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST CENTRAL MCLEAN COUNTY...MOVING
NORTHEAST AT 45 MPH.

PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

* THE THUNDERSTORM WILL BE NEAR...
  ROSEGLEN BY 1150 AM CDT...
  RYDER BY 1205 PM CDT...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

SIMOSKO
Local storm report, May 27, 12:23 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1223 PM CDT THU MAY 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     HAIL             4 N ROSEGLEN            47.81N 101.84W
05/27/2010  E0.88 INCH       MCLEAN             ND   BROADCAST MEDIA

            NICKEL TO GRAPE SIZE HAIL

&&

ABELING
Special weather statement, May 27, 12:51 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1251 PM CDT THU MAY 27 2010

NDZ002>005-271900-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA
1251 PM CDT THU MAY 27 2010

AT 1245 PM CDT THIS THURSDAY AFTERNOON...THUNDERSTORMS WITH HEAVY
RAIN WERE MOVING THROUGH THE FAR NORTH CENTRAL...FROM BOTTINEAU TO
UPHAM...WEST TO LANSFORD INTO BOWBELLS.

ALTHOUGH THESE STORMS ARE NOT AS STRONG AS EARLIER THIS
AFTERNOON... THEY AREA CAPABLE OF PRODUCING UP TO ONE HALF INCH
OF RAIN IN LESS THAN AN HOUR. ALSO...THUNDERSTORMS PRODUCE
DANGEROUS LIGHTNING. BE PREPARED TO TAKE SHELTER IF STORMS
APPROACH YOUR AREA.

WAA

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 4:33 AM CDTWind AdvisoryBISAdams, Billings, Bowman, Golden Valley, Grant, Hettinger and 2 more14 hr
May 27, 8:13 AM CDTAreal Flood AdvisoryBISMcLean, Mountrail, Ward3 hr
May 27, 9:16 AM CDTFlash Flood WarningBISMcHenry, Ward3 hr
May 27, 11:53 AM CDTSevere Thunderstorm WarningBISMcLean, Mountrail, Ward37 min
May 27, 12:31 PM CDTSevere Thunderstorm WarningBISWard44 min
May 27, 1:33 PM CDTFlash Flood WarningBISBottineau, Renville3 hr
May 27, 4:27 PM CDTFlash Flood WatchBISBottineau, Burke, Dickey, Divide, Emmons, Golden Valley and 11 more60 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.